Characterizing complex locally Minkowski spaces by holomorphic sectional curvature
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 49-55
Published online January 1, 2012
Xinxiang Chen and Rongmu Yan
Xiamen University, Xiamen University
Abstract : In this paper, we prove that a complex Finsler manifold is a complex locally Minkowski space if and only if it is a strictly K\"{a}hler-Berwald manifold with zero holomorphic sectional curvature.
Keywords : complex Berwald manifold, holomorphic sectional curvature, complex locally Minkowski space
MSC numbers : 53C56, 32Q99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd